Wong W.

Warren J. Wong


B.Sc., University of Otago, 1955
Ph.D., Harvard University, 1959

Email: Warren.J.Wong.1@nd.edu
Office: 173 Hayes-Healy Bldg
Phone: (574) 631-7245
Fax: (574) 631-6579

Research Interests

I am interested in the theory of groups and their representations, with particular emphasis on linear and algebraic groups.

Selected Publications

  • Very strong linkage for cohomology groups of line bundles on G/B. J. Algebra, 113:71-80, 1988.
  • Maps on spaces of linear transformations over semisimple algebras. J. Algebra, 115:386-400, 1988.
  • Bilinear and quadratic maps, and some p-groups of class 2. J. Algebra, 163:516-537, 1996.

Please direct questions and comments to: Warren.J.Wong.1@nd.edu